# SDR ASOA201100793

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R332354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD POST LOWER ATTACHMENT ANGLE CRACKED.  R & R WINDSHIELD POST LOWER ATTACHMENT ANGLE WITH NEW PART IAW SRM 51-40-11 AND SRM 51-42-21.  REPAIR CLASSIFIED AS MINOR.
